BibTeX record journals/ior/ReshFB76

download as .bib file

@article{DBLP:journals/ior/ReshFB76,
  author    = {Michael Resh and
               Moshe Friedman and
               Lineu C. Barbosa},
  title     = {On a General Solution of the Deterministic Lot Size Problem with Time-Proportional
               Demand},
  journal   = {Operations Research},
  volume    = {24},
  number    = {4},
  pages     = {718--725},
  year      = {1976},
  url       = {https://doi.org/10.1287/opre.24.4.718},
  doi       = {10.1287/opre.24.4.718},
  timestamp = {Sat, 27 May 2017 14:23:35 +0200},
  biburl    = {https://dblp.org/rec/journals/ior/ReshFB76.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics